# SDR JR2R2013071800119

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 32,076 hours, 35,483 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 601R5761004
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR OVERSIZE BUSHING, RT AILERON CENTER HINGE FITTING LUGS.  C/W REPAIR FOR OVERSIZE BUSHING, RT AILERON CENTER HINGE FITTING LUGS IAW RO CRJ-057-4018.  WORK ACCOMPLISHED ON W/O 1010042-6000/0015.
